Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Forcing and models of arithmetic


Author: S. G. Simpson
Journal: Proc. Amer. Math. Soc. 43 (1974), 193-194
MSC: Primary 02H05; Secondary 02H13
DOI: https://doi.org/10.1090/S0002-9939-1974-0434801-5
MathSciNet review: 0434801
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: It is shown that every countable model of Peano arithmetic with finitely many extra predicates (or of ZFC with finitely many extra predicates) is a reduct of a pointwise definable such model.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05, 02H13

Retrieve articles in all journals with MSC: 02H05, 02H13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0434801-5
Article copyright: © Copyright 1974 American Mathematical Society